# SDR ARWA981019

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 10113851
- Aircraft serial: 193U1131
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 72002C
- Condition: Inop
- Location: Nr 6 Le Slat
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

L/E TRANS LIGHT ON, AFTER SLAT/FLAP RETRACTION.  FLAPS RECYCLED, LIGHT REMAINED ON, AIRFRAME VIBRATES SLIGHTLY WITH FLAPS RETRACTED.  SLAT DEGREE IND SHOWS 1-2 DEGREE EXTENSION WITH SLAT UP.  AFTER LANDING L/E TRANS LIGHT EXTINGUISHED WHEN FLAPS RETRACTED.  REMOVED AND REPLACED RT WING NR 6 SLAT ACTUATOR, OPS CHECK IAW M/M 27-81-21 NORMAL.
